Hello and welcome to Healthcare Magic. Thanks for your query.
Your symptoms of nasal pain and excessive sneexing could have been due to an infection, which is why your doctor must have prescribed antibiotics (Both cephalexin
are antibiotics). Now, it is common to have diarrhoea
or stomach upsets during the course of taking antibiotics. This is caused due to the wiping out of the normal, healthy bacteria in the intestines, due to the antibiotics. This problem usually settles down after completing the course of antibiotics.
Now, regarding the unprotected sexual exposure, if you want to rule out the possibility of having contracted a HIV
infection, the only way is to get a HIV testing done. This can be done in voluntary testing centres after a pre-test counselling
. So, please approach a voluntary testing centre for a HIV testing, if you want to get it done.
Wish you all the best.
Dr. Jonas Sundarakumar